MathSciNet Relay Station
MathSciNet bibliographic data
MR348738 55D35 (55E10)
Barratt, M. G.; Eccles, Peter J. $\Gamma \sp{+}$-structures. II. A recognition principle for infinite loop spaces. Topology 13 (1974), 113–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement